For the symptomatic relief of colds and flu including Headaches, Body Aches, Fever, Sore Throat, Blocked Nose
How to take: Can be taken in two ways. Either swallow tablets whole with water, do not chew. Or, make into a hot drink by dissolving in half a mug of hot, but not boiling, water. Stir until dissolved & sweeten to taste. Please read the enclosed packaging leaflet before taking the product.
How much to take: Adults (16 years and over): Two tablets every 4-6 hours to a maximum of four doses in any 24 hours. Do not take more than eight tablets in any 24 hours. Children 12-15 years: One tablet every 4-6 hours to a maximum of four doses in any 24 hours. Do not take more than four tablets in any 24 hours. Do not give to children under 12 years of age. DO NOT EXCEED THE STATED DOSE.
Warnings: Contains paracetamol. Do not take with any other paracetamol-containing products. Immediate medical advice should be sought in the event of an overdose, even if you feel well. If symptoms persist consult your doctor. Do not take if: allergic to any ingredient, you have heart disease, high blood pressure, have overactive thyroid or you are taking or have taken MAOI's antidepressants) within 14 days.
Keep out of the sight and reach of children.
Do not store above 30°C. Store in the original packaging.
Adults and children aged 12 years and over.
Paracetamol 500mg, Phenylephrine hydrochloride 6.1mg,
Also contains aspartame.
See leaflet for further information.
Paracetamol ,Phenylephrine Hydrochloride
The item can be delivered to all addresses within the UK. Northern Ireland and to BFPO addresses.
Boots.com deliver to British Forces Post Office addresses. The charge for BFPO delivery is £6.00, this includes the cost of delivering your parcel to the BFPO sorting office and the charge applied for delivery to your address.
We can't ship aerosols to BFPO addresses. Aerosols will be intercepted and returned to us.
Please also note that certain areas carry specific weight restrictions and parcels over these weight limits are automatically returned to us.
£3.99 or 399 points
12 UNI £0.33 per 1UNI
Sorry currently out of stock
We're sorry this item is temporarily out of stock.
We receive regular deliveries and most items are back in stock within two weeks.
Unfortunately we don't have a specific date for when this item will be available again, so please keep checking back on the site.
For Headaches and Body Aches, Fever, Sore Throat, Blocked Nose
Collect 12 points with this purchase
Copyright © The Boots Company PLC. All rights reserved. Boots.com is a trading name of Boots UK Limited. Registered office: Nottingham NG2 3AA.Registered in England: company number 928555. Registered VAT number 116300129. Registered pharmacy number 1092488.